治療中に陰影の悪化と著明な頸部・縦隔リンパ節腫脹をきたした粟粒結核の1例 TRANSIENT WORSENING OF CHEST RADIOGRAPH AND DEVELOPMENT OF LYMPHADENOPATHY DURING CHEMOTHERAPY FOR MILIARY TUBERCULOSIS

この論文にアクセスする

この論文をさがす

著者

    • 岩原 義人 IWAHARA Yoshihito
    • 独立行政法人国立病院機構高知病院内科 Department of Internal Medicine, National Hospital Organization Kochi National Hospital
    • 元木 徳治 MOTOKI Tokuji
    • 独立行政法人国立病院機構高知病院呼吸器科 Department of Pulmonary Medicine, National Hospital Organization Kochi National Hospital
    • 大串 文隆 OGUSHI Fumitaka
    • 独立行政法人国立病院機構高知病院呼吸器科 Department of Pulmonary Medicine, National Hospital Organization Kochi National Hospital

抄録

症例は37歳女性。咳嗽,呼吸困難憾で発症。他院でステロイドを投与されるも軽快せず,中止された。約2カ月半後に当院にて粟粒結核と診断。抗結核療法を開始し,咳嗽の軽減を認めていたが,治療開始後約2カ月より発熱がつづき,その後陰影の明らかな悪化および縦隔・頸部リンパ節の著明な腫脹が出現した。初期悪化(奇異性反応)と考え,結核治療を継続したところ,治療開始後約4カ月以降,臨床所見は徐々に軽快した。著明な奇異性反応を呈した原因として,粟粒結核自体およびステロイドによる免疫抑制とその後のステロイド中止および強力な抗結核療法による急速な免疫能回復の関与を推察した。

A-37-year old woman was referred to our hospital because of bilateral pulmonary micronodular shadows on chest X-ray. Prednisolone was reported to be administered for her coughs and dyspnea more than a month, but was discontinued recently. Under the diagnosis as miliary tuberculosis, we started to treat her with the combined use of pyrazinamide, isoniazid, rifampicin, and ethambutol. Then her symptoms subsided gradually. Two months later, however, high fever developed, followed by exacerbation of the radiographic shadows, and marked cervical and mediastinal lymphadenopathy. We considered them so-called paradoxical worsening, and continued the antituberculosis therapy unchanged. Those clinical manifestations began to subside about 4 months after the initiation of the treatment.<BR>Paradoxical worse ning has been described as a relatively rare manifestation, and seem to be attributable to prompt recovery of the immunity to mycobacterial antigens after the use of antituberculous therapy. We considered that, in this case, disseminated tuberculosis and firstly administered steroid that might suppress immune function, and discontinuation of steroid therapy followed by the bactericidal antituberculous chemotherapy were associated with the development of the paradoxical reactions, by analogy with immune reconstitution syndrome frequently reported in HP/-related tuberculosis patients.

収録刊行物

  • 結核  

    結核 81(8), 531-535, 2006-08-15 

    JAPANESE SOCIETY FOR TUBERCULOSIS

参考文献:  16件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  2件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018335702
  • NII書誌ID(NCID)
    AN00073442
  • 本文言語コード
    JPN
  • 資料種別
    NOT
  • ISSN
    00229776
  • NDL 記事登録ID
    8066483
  • NDL 雑誌分類
    ZS21(科学技術--医学--内科学)
  • NDL 請求記号
    Z19-133
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ